# SDR ASOA2013062808528

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 21,264 hours, 20,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD LOWER  EMERGENCY FLOOD LIGHT HAS INOPERATIVE LAMPS.  REPLACED LAMPS FWD BULKHEAD LOWER  EMERGENCY FLOOD LIGHT IAW AMM 33-51-19, OP'S CHECK GOOD.
